MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035466300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient.
 
Event or Problem Description
During the coil embolization procedure, it was reported that the main coil prematurely detached outside the aneurysm and the main coil was left in the patient.There was a slight delay to the surgical and the aspirin was provided to the patient as a result of the reported event.No further information is available now.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned, therefore neither physical nor functional evaluation could be performed.Based on the information currently available an assignable cause for this event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 STANDARD 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7791902
Report Number3008881809-2018-00353
Device Sequence Number14061747
Product Code HCG
UDI-Device Identifier07613252239444
UDI-Public07613252239444
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Catalogue NumberM0035466300
Device Lot Number20450623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;